On Smoothness of the Green Function for the Complement of a Rerefied Cantor-Type Set
Altun, M., & Goncharov, A. (2011). On smoothness of the Green function for the complement of a rarefied Cantor-type set. Constructive Approximation, 33(2), 265-271.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/11760
Smoothness of the Green functions for the complement of rarefied Cantor-type sets is described in terms of the function Φ(δ)=(1/log 1/δ) that gives the logarithmic measure of sets. Markov's constants of the corresponding sets are evaluated. © 2010 Springer Science+Business Media, LLC.